# SDR SWAA2024102242283

- Difficulty date: September 26, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 26,311 hours, 13,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H TRANSITION ANGLE CORROSION BETWEEN STA 500E AND 500D<[01] BLENDED AREAS; REMOVED .007' MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] 02 - INSPECTED PER [SRM 53-00-53-1A-2-B00297 (PERMANENT (NON-DENT DAMAGE TYPES))];[03] REMOVED L/H TRANSITION ANGLE FROM STA 500D+10 TO STA 500I.;[04] LOCATED ;DRILLED ;TREATED AND PRIMED THE L/H TRANSITION ANGLE REPLACEMENT SECTION FROM STA 500D+10 TO STA 500I PER SRM 53-00-53-1A-2.;[05] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #3 AND #4. OK TO INSTALL REPAIR PARTS; STA. 500D + 10' TO STA. 500I.;[06] REMOVED L/H TRANSITION ANGLE FROM STA 500D+10 TO 500I. IAW 53-00-53-2R-5;[07] INCORRECT REFERENCE GIVEN FOR FABRICATION; TREATING; AND PRIMING OF REPAIR PARTS. FABRICATED; TREATED; AND PRIMED REPAIR PARTS PER SRM 53-00-53-2R-5.;[08] REPAIRED DAMAGED TRANSITION ANGLE PER SRM 53-00-53-2R-5.;[09] INSTALLED REPAIRED TRANSITION ANGLE PER SRM 53-00-53-2R-5.;[10] C/W RII INSPECTION
